Alert archive / Alabama / Small Craft Advisories in 2011
Small Craft Advisory 15, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Mar 30, 2011, 4:31 AM CDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 30, 2011, 4:31 AM CDT (09:31 UTC)
- Expired
- Mar 30, 2011, 10:20 AM CDT
- In force
- 6 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
823 WHUS74 KMOB 300931 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 431 AM CDT WED MAR 30 2011 ...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM THIS AFTERNOON FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING ALL INLAND BAYS AND SOUNDS... .A STRONG SOUTHERLY WIND FLOW WILL CONTINUE OVER THE MARINE AREA THROUGH MIDDAY TODAY BECOMING WEST THEN NORTHWEST DECREASING TO 15 TO 20 KNOTS THROUGH THURSDAY AFTERNOON. WINDS AND SEAS WILL BE HIGHER IN AND AROUND NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THIS AFTERNOON. SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THIS AFTERNOON THROUGH THURSDAY AFTERNOON. GMZ630-650-655-670-675-301800- /O.NEW.KMOB.SC.Y.0015.110330T0931Z-110330T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 431 AM CDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: SOUTHERLY WINDS AT 20 TO 25 KNOTS THROUGH MIDDAY BECOMING WEST THEN NORTHWEST AT 15 TO 20 KNOTS THIS AFTERNOON THROUGH THURSDAY AFTERNOON. * SEAS: SEAS BUILDING TO 7 FEET THROUGH MIDDAY DECREASING TO 4 TO 6 FEET THIS AFTERNOON AND OVERNIGHT.| PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
565 WHUS74 KMOB 301520 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1020 AM CDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... GMZ630-650-655-670-675-301630- /O.CAN.KMOB.SC.Y.0015.000000T0000Z-110330T1800Z/ MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1020 AM CDT WED MAR 30 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 30, 12:35 AM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Mar 30, 12:35 AM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE NATIONAL WEATHER SERVICE MOBILE AL 1235 AM CDT WED MAR 30 2011 .AVIATION...MOST OF THE RAIN HAS CLEARED THE AREA...HOWEVER IFR/MVFR CIGS WILL CONTINUE THROUGH TONIGHT. CIGS WILL IMPROVE THURSDAY MORNING. .UPDATE...THE HEAVIER RAINS HAVE MOVED OUT OF THE REGION AND SIGNIFICANT REDEVELOPMENT IS NOT EXPECTED. THEREFORE..THE FLASH FLOOD WATCH HAS BEEN CANCELLED EARLY. SATELLITE IMAGERY INDICATES WIDESPREAD LOW CLOUDS UPSTREAM AND MOST AREAS WILL REMAIN MOSTLY CLOUDY TODAY. DUE TO THE CLOUDS AND COLD ADVECTION IN THE WAKE OF THE LOW PASSING TO THE SOUTH OF THE AREA...HIGH TEMPS WERE KNOCKED DOWN A FEW DEGREES FOR THIS AFTERNOON. THESE TEMPS MAY STILL BE TOO HIGH BASED ON UPSTREAM OBS AND WILL BE MONITORED FOR ADDITIONAL ADJUSTMENTS. ALL UPDATES HAVE BEEN SENT. 13/JC && ...PREVIOUS DISCUSSION ISSUED AT 500 AM CDT... .SHORT TERM [TODAY AND TONIGHT]...QUASI-STATIONARY FRONT STRETCHING FROM WEST TO EAST OVER COASTAL AREAS OF THE CWFA THIS MORNING WILL BEGIN TO MOVE FURTHER ONSHORE LATER THIS MORNING AND EARLY THIS AFTERNOON BEFORE SHIFTING SOUTHWARD AGAIN LATER IN THE DAY. AS THIS FRONTAL BOUNDARY MOVES FURTHER ONSHORE BETTER MOISTURE CONVERGENCE ALONG THE FRONT WILL SHIFT FURTHER INLAND LEADING TO SOME TRAINING OF THUNDERSTORMS THROUGH ABOUT MIDDAY. AS A RESULT A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MOST OF THE CWFA THROUGH THIS AFTERNOON. RAINFALL TOTALS IN THE WATCH AREA MAY REACH 2 TO 4 INCHES COUNTY WIDE BY EARLY THIS AFTERNOON WITH LOCALLY HIGHER AMOUNTS POSSIBLE. AS FOR SEVERE WEATHER POSITIVELY TILTED LONG WAVE TROUGH WELL TO THE WEST THIS MORNING WILL MOVE EAST AND DIG IN RESPONSE TO NEXT SHORTWAVE DIVING SOUTHWARD OUT OF CANADA. ALOFT RRQ OF AN UPPER 120 KNOT JET NOSES SOUTHWARD OVER THE REGION LATER TODAY ENHANCING THE LIFT TO SUPPORT MORE SHOWERS AND THUNDERSTORMS MOSTLY IN THE AFTERNOON DURING MAX HEATING. LATEST MODEL SOUNDINGS BOTH NEAR THE COAST AND OVER EXTREME NORTHERN SECTIONS OF THE CWFA ALSO DEPICT SUFFICIENT MOISTURE UP TO 850 MB...COMBINED WITH STEEPING LAPSE RATES DURING THE AFTERNOON HOURS. WITH THE COLDER AIR MOVING ALOFT WETBULB VALUES ALSO DROP TO BELOW 10K FT LATER THIS AFTERNOON. WITH THIS BELIEVE WE COULD SEE SOME MORE STRONG THUNDERSTORMS THIS AFTERNOON MOSTLY SCATTERED IN COVERAGE WITH THE MAIN THREAT BEING GUSTY STRAIGHT LINE WINDS WITH SOME HAIL. FOR TONIGHT CONDITIONS CONTINUE TO DRY SLOWLY IN THE LOWER AND MIDDLE LAYERS THOUGH SUFFICIENT ENOUGH TO SUPPORT SCATTERED SHOWERS FOR MOST AREAS THROUGH THE EARLY THU MORNING. AS FOR TEMPS WILL LEAN TOWARDS THE COOLER MET GUIDANCE FOR HIGHS TODAY DUE TO CLOUDS AND RAIN...AND LEAN TOWARDS THE WARMER GUIDANCE OVERNIGHT DUE TO EXTRA CLOUDS. 32/EE [THURSDAY THROUGH FRIDAY NIGHT]...NORTH-SOUTH AXIS OF UPPER SHORTWAVE TROUGH OVER THE MISSISSIPPI RIVER VALLEY EARLY THURSDAY MORNING WILL BE SITUATED OVER THE FORECAST AREA (FA) MID DAY...AND THEN EAST OF THE FA BY LATE AFTERNOON. THE COLD FRONT WILL BE WELL SOUTH OF THE FA BY THURSDAY MORNING...WITH A COOL LIGHT TO MODERATE NORTHWEST WIND FORECAST THROUGHOUT THE DAY. WILL START OFF THE DAY CLOUDY WITH A FEW POST-FRONTAL SHOWERS LINGERING ALONG AND EAST OF I-65 IN THE MORNING...WITH THE BEST CHANCE (LOW-END SCATTERED) EAST OF A LINE FROM PENSACOLA TO CRESTVIEW. SKIES WILL CLEAR FROM WEST TO EAST FROM LATE MORNING THROUGH THE AFTERNOON HOURS WITH HIGH TEMPERATURES ABOUT 4 TO 7 DEGREES BELOW NORMAL...OR IN THE MID 60S TO LOWER 70S. UNDER MOSTLY CLEAR SKIES...THE LOW TEMPERATURES WILL MANAGE TO LOWER INTO THE MID 40S TO LOWER 50S THURSDAY NIGHT. WE WILL HAVE A PERIOD OF DRY WEATHER THROUGH FRIDAY AFTERNOON AS THE UPPER TROUGH MOVES OFF THE EASTERN SEABOARD...FOLLOWED BY INCREASING CLOUDS AND A SLIGHT CHANCE OF SHOWERS ACROSS OUR NORTHERN ZONES FRIDAY NIGHT WITH THE ARRIVAL OF A WEAKER SECONDARY COLD FRONT. HIGH TEMPERATURES ON FRIDAY WILL MODERATE INTO LOWER 80S INLAND AREAS... WITH LOW/MID 70S ALONG THE IMMEDIATE COAST. LOW TEMPERATURES SHOULD REACH INTO THE MID 50S TO LOWER 60S FRIDAY NIGHT. /22 && .LONG TERM [SATURDAY THROUGH WEDNESDAY NIGHT]...DRY WEATHER EXPECTED THROUGH THE WEEKEND AS HIGH SURFACE PRESSURE BUILDS ACROSS THE SOUTHEAST STATES ON SATURDAY...AND EVENTUALLY MOVES OVER THE WESTERN ATLANTIC ON SUNDAY. THIS WILL SET UP A RETURN FLOW OF LOW LEVEL GULF MOISTURE EARLY NEXT WEEK AHEAD OF ANOTHER UPPER TROUGH AND SURFACE COLD FRONT MOVING THROUGH THE SOUTHERN PLAINS. CLOUDS AND RAIN CHANCES WILL INCREASE EARLY NEXT WEEK AS THE UPPER TROUGH AND SURFACE COLD FRONT APPROACH THE AREA...WITH ISOLATED COVERAGE OF SHOWERS AND THUNDERSTORMS FORECAST FOR MONDAY AND SCATTERED COVERAGE FORECAST MAINLY FROM MONDAY NIGHT THROUGH TUESDAY MORNING. WE WILL THEN HAVE ANOTHER PERIOD OF DRY WEATHER FROM TUESDAY AFTERNOON THROUGH MID WEEK AS THE UPPER TROUGH MOVES EAST OF THE AREA AND SURFACE HIGH SURFACE PRESSURE REBUILDS ACROSS THE SOUTHEAST REGION. HIGH TEMPERATURES LOOK TO BE IN THE MID 70S TO LOWER 80S IN THE LONG TERM...WITH THE EXCEPTION OF MONDAY WITH HIGHS REACHING THE MID/UPPER 80S INLAND AREAS AND UPPER 70S ALONG THE COAST. /22 && .MARINE...A STRONG SOUTHERLY WIND FLOW AT 20 TO 25 KNOTS WILL CONTINUE OVER THE MARINE AREA THROUGH MIDDAY TODAY BECOMING WEST THEN NORTHWEST AT 15 TO 20 KNOTS THROUGH THURSDAY AFTERNOON. SEAS WILL BUILD TO 5 TO 7 FEET OUT TO 60 NM THROUGH MIDDAY THEN DECREASE TO 4 TO 6 FEET THIS AFTERNOON THROUGH THURSDAY AFTERNOON. WINDS AND SEAS WILL BE HIGHER IN AND AROUND NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THIS AFTERNOON. A MODERATE TO STRONG WESTERLY FLOW WILL REDEVELOP LATE THURSDAY THROUGH EARLY SATURDAY AS HIGH PRESSURE BUILDS FROM THE NORTHWEST. A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH MIDDAY TODAY. SMALL CRAFT SHOULD EXERCISE CAUTION THIS AFTERNOON THROUGH THURSDAY AFTERNOON. 32/EE && .AVIATION [30/12Z ISSUANCE]...IFR/MVFR CONDITIONS THROUGH MIDDAY WITH CEILINGS VARYING FROM 700 TO 1.5K FT THROUGH 18Z. FOR THIS AFTERNOON MVFR TO VFR CONDITIONS WITH CEILINGS RANGING FROM 1K THROUGH 3K FT...FOLLOWED BY IFR CONDITIONS OVERNIGHT WITH CEILINGS RANGING FROM 700 TO 1K FT MOSTLY IN THE FORM OF STRATUS. WINDS WILL CONTINUE FROM THE SOUTH TO SOUTHWEST THIS MORNING BECOMING WEST THEN NORTHWEST THIS AFTERNOON AND TONIGHT AT 8 TO 12 KTS WITH HIGHER GUSTS MAINLY IN THE AFTERNOON. 32/EE && .FIRE...UNSETTLED WEATHER WILL OCCUR TODAY AND TONIGHT AS A SLOW MOVING FRONTAL BOUNDARY SLIPS EASTWARD ACROSS THE GULF COAST. SOME OF THE RAINS COULD BE LOCALLY HEAVY TODAY WITH THE HEAVIER AMOUNTS FORECAST ACROSS SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE. A PERIOD OF DRY WEATHER WILL THEN FOLLOW THROUGH FRIDAY AFTERNOON AS THE FRONT CONTINUES TO MOVE EAST OF THE AREA. FAIR DAYTIME DISPERSION TODAY BECOMES GOOD ON THURSDAY. /22 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Mar 29, 10:45 PM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1045 PM CDT TUE MAR 29 2011 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-302100- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 1045 PM CDT TUE MAR 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT TORNADO WATCH #76 IS NOW IN EFFECT FOR ALL SOUTHEAST MISSISSIPPI COUNTIES...AS WELL AS MOBILE AND WASHINGTON COUNTIES OF ALABAMA UNTIL 5 AM. SITUATION REMAINS THE SAME AS EARLIER UPDATE WITH ALL SEVERE CONVECTION REMAINING TO THE WEST OF THE AREA...GENERALLY BECOMING MORE ISOLATED AND LESS INTENSE LATE THIS EVENING. HOWEVER...AS LOW PRESSURE APPROACHES FROM THE WEST DURING THE LATE NIGHT HOURS...AN INCREASINGLY UNSTABLE AIRMASS SHOULD ALLOW FOR THE REDEVELOPMENT OF MORE WIDESPREAD SHOWERS AND STORMS LATE TONIGHT. SOME OF THESE STORMS MAY BE SEVERE AS THEY SPREAD EAST ACROSS THE AREA...PRIMARILY AFTER AROUND 3 AM. THE PRIMARY THREAT WILL BE DAMAGING WINDS AND LARGE HAIL WITH SOME OF THE STRONGER THUNDERSTORMS...BUT THERE WILL ALSO BE AN ISOLATED TORNADO THREAT. THERE IS ALSO A RISK OF HEAVY RAIN DEVELOPING LATE TONIGHT AND EARLY WEDNESDAY MORNING...ESPECIALLY ACROSS SOUTHERN SECTIONS OF THE AREA...WITH RAIN CONTINUING INTO WEDNESDAY. 2 TO 3 INCHES POSSIBLE OVER THE COASTAL ZONES WITH 1 TO 2 INCHES ELSEWHERE. A FLASH FLOOD WATCH IS IN EFFECT FROM 1 AM WEDNESDAY UNTIL 7 PM WEDNESDAY FOR SOUTHERN AND WESTERN PORTIONS OF THE FORECAST AREA. MODERATE EASTERLY WINDS OVER THE COASTAL WATERS WILL BECOME SOUTHEASTERLY AND SOUTHERLY AFTER MIDNIGHT. SEAS AROUND 4 TO 5 FEET WITH CHOPPY TO ROUGH CONDITIONS IN THE BAYS. SMALL CRAFT OPERATORS SHOULD EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY WITH MODERATE TO STRONG NORTHWEST WINDS OVER THE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR SEVERE WEATHER MAY BE REQUIRED LATE TONIGHT THROUGH MID WEDNESDAY AFTERNOON.
In the hours before
Special weather statement, Mar 29, 11:13 PM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1113 PM CDT TUE MAR 29 2011 ALZ051-300430- CHOCTAW AL- 1113 PM CDT TUE MAR 29 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...THROUGH 1130 PM CDT... AT 1112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES NORTHEAST OF BUTLER...OR NEAR DEAS...AND MOVING EAST AT 30 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... OAKCHIA AROUND 1125 PM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI. &&
Special weather statement, Mar 30, 12:01 AM CDT, 4 hours 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1201 AM CDT WED MAR 30 2011 ALZ051-300545- CHOCTAW AL- 1201 AM CDT WED MAR 30 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CHOCTAW COUNTY IN SOUTHWEST ALABAMA...THROUGH 1245 AM CDT... AT 1159 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES WEST OF BUTLER...OR 7 MILES NORTHWEST OF NEEDHAM...AND MOVING NORTHEAST AT 30 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... LISMAN...BUTLER AROUND 1220 AM CDT... MT STERLING AROUND 1225 AM CDT... DEAS...PENNINGTON AROUND 1240 AM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING FOR SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI. &&
Special weather statement, Mar 30, 1:42 AM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 142 AM CDT WED MAR 30 2011 ALZ051-053-MSZ067-300745- CLARKE AL-CHOCTAW AL-WAYNE MS- 142 AM CDT WED MAR 30 2011 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WAYNE COUNTY IN SOUTHEAST MISSISSIPPI...NORTHWESTERN CLARKE AND SOUTHERN CHOCTAW COUNTIES IN SOUTHWEST ALABAMA...THROUGH 245 AM CDT... AT 139 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 15 MILES NORTHEAST OF WAYNESBORO...OR 10 MILES WEST OF GILBERTOWN...AND MOVING EAST AT 35 MPH. THE STRONG THUNDERSTORM WILL BE NEAR... GILBERTOWN AROUND 155 AM CDT... TOXEY...NEEDHAM AROUND 200 AM CDT... WIMBLY...CHAPPELL HILL AROUND 205 AM CDT... HOLTAMVILLE AROUND 235 AM CDT... THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING FOR PARTS OF SOUTHWEST ALABAMA AND MUCH OF SOUTHEAST MISSISSIPPI. &&
Special weather statement, Mar 30, 2:22 AM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 222 AM CDT WED MAR 30 2011 ALZ051>055-300815- WASHINGTON AL-MONROE AL-CLARKE AL-WILCOX AL-CHOCTAW AL- 222 AM CDT WED MAR 30 2011 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN WASHINGTON... NORTHERN MONROE...NORTHERN CLARKE...SOUTHWESTERN WILCOX AND SOUTHERN CHOCTAW COUNTIES IN SOUTHWEST ALABAMA...THROUGH 315 AM CDT... AT 219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES SOUTHEAST OF BUTLER TO 19 MILES NORTH OF CHATOM...AND MOVING EAST AT 35 MPH. THESE STRONG THUNDERSTORMS WILL BE NEAR... COFFEEVILLE AROUND 230 AM CDT... HOLTAMVILLE AROUND 235 AM CDT... THOMASVILLE AROUND 255 AM CDT... GROVE HILL AROUND 305 AM CDT... PINE HILL...WHATELY...FULTON AROUND 310 AM CDT... YELLOW BLUFF AROUND 315 AM CDT... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. HAIL UP TO AROUND THREE QUARTERS OF AN INCH IN DIAMETER IS ALSO POSSIBLE. THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING FOR PARTS OF SOUTHWEST ALABAMA AND MUCH OF SOUTHEAST MISSISSIPPI. &&
Special weather statement, Mar 30, 3:28 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 328 AM CDT WED MAR 30 2011 MSZ067-075-076-078-079-300930- GEORGE MS-STONE MS-PERRY MS-GREENE MS-WAYNE MS- 328 AM CDT WED MAR 30 2011 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GEORGE...NORTHEASTERN STONE...PERRY...GREENE AND WAYNE COUNTIES IN SOUTHEAST MISSISSIPPI... THROUGH 430 AM CDT... AT 324 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF WAYNESBORO TO 7 MILES NORTHEAST OF WIGGINS...AND MOVING EAST AT 40 MPH. THESE STRONG THUNDERSTORMS WILL BE NEAR... MCLAIN...WAYNESBORO AROUND 340 AM CDT... ROBINSON JUNCTION...AVENT STATION AROUND 350 AM CDT... BASIN...LEAKESVILLE AROUND 405 AM CDT... LUCEDALE AROUND 410 AM CDT... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL...UP TO AROUND THREE QUARTERS OF AN INCH IN DIAMETER...IS A ALSO POSSIBLE WITH THIS LINE OF STORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING FOR PARTS OF SOUTHWEST ALABAMA AND SOUTHEAST MISSISSIPPI. &&
Special weather statement, Mar 30, 3:39 AM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 339 AM CDT WED MAR 30 2011 ALZ052-053-055>057-059-061-062-301000- UPPER MOBILE AL-ESCAMBIA AL-WASHINGTON AL-CONECUH AL-MONROE AL- BUTLER AL-CLARKE AL-UPPER BALDWIN AL- 339 AM CDT WED MAR 30 2011 ...SEVERAL DISCRETE CLUSTERS OF STRONG THUNDERSTORMS WILL MOVE EAST ACROSS PORTIONS OF WESTERN ESCAMBIA...WASHINGTON...CONECUH...MONROE... BUTLER...SOUTHERN CLARKE...NORTHWESTERN BALDWIN AND NORTHERN MOBILE COUNTIES IN SOUTHWEST ALABAMA THROUGH 500 AM CDT... AT 328 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SEVERAL DISCRETE CLUSTERS OF STRONG THUNDERSTORMS...GENERALLY MOVING EAST ALONG A LINE EXTENDING FROM NEAR CHATOM...TO JACKSON...TO NEAR MONROEVILLE. THESE STORMS WILL MOVE EAST AT AROUND 40 MPH. THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. SMALL HAIL...UP TO THREE QUARTERS OF AN INCH IN DIAMETER...IS ALSO POSSIBLE WITH THESE STORMS. THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT WEDNESDAY MORNING FOR PARTS OF SOUTHWEST ALABAMA AND MOST OF SOUTHEAST MISSISSIPPI. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 11:22 PM CDT | Special Marine Warning | MOB | 53 min | |
| Mar 30, 12:06 AM CDT | Special Marine Warning | MOB | 39 min | |
| Mar 30, 12:45 AM CDT | Special Marine Warning | MOB | 90 min | |
| Mar 30, 1:59 AM CDT | Special Marine Warning | MOB | 2 hr | |
| Mar 30, 2:56 AM CDT | Special Marine Warning | MOB | 109 min | |
| Mar 30, 3:59 AM CDT | Special Marine Warning | MOB | 46 min | |
| Mar 30, 4:47 AM CDT | Special Marine Warning | MOB | 43 min | |
| Mar 30, 5:29 AM CDT | Special Marine Warning | MOB | 91 min | |
| Mar 30, 7:11 AM CDT | Special Marine Warning | MOB | 64 min | |
| Mar 30, 7:14 AM CDT | Special Marine Warning | MOB | 31 min | |
| Mar 30, 8:13 AM CDT | Special Marine Warning | MOB | 47 min | |
| Mar 30, 8:59 AM CDT | Special Marine Warning | MOB | 61 min | |
| Mar 30, 2:38 PM CDT | Fire Weather Watch | MOB | 24 hr | |
| Mar 30, 2:46 PM CDT | Fire Weather Watch | MOB | 15 hr |
Nearby
Small Craft Advisories in Alabama, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.